# SDR AU981212

- Difficulty date: August 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Damper
- Part number: C23005303C
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR PITCH DAMPER LEAKING PREVENTING THE BOGIE FROM OBTAINING THE CORRECT ANGLE FOR RETRACTION.   PART TC:  12,130.
